# SDR FDEA201002050338

- Difficulty date: February 5, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 61,177 hours, 13,933 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Switch
- Part number: 001111101
- Part serial: 653
- Condition: Failed
- Location: Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT, WINDSHEAR DETECT FAIL AND ALT COMPARATOR ALERTS ILLUMINATED, CONSISTENT WITH POTENTIAL CADC FAILURE.  SHORTLY THEREAFTER WE LOST ALL FCP FUNCTIONS.  A/P UNABLE TO HOLD ALTITUDE, CONSIDERING HISTORY OF ACFT WITH CADC PROBLEMS  AND LOSS OF UNRELIABLE AIRSPEED INDICATION, DECISION MADE TO DIVERT IAW GOC.  LANDED CDG WITHOUT INCIDENT.  MX REMOVED AND REPLACED AIR DATA SWITCHING UNIT AS PER AMM 34-16-13-5 OPS CK GOOD.
